1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP

Tramadol overdose and serotonin syndrome manifesting as acute right heart dysfunction

Tramadol overdose and serotonin syndrome manifesting as acute right heart dysfunction

  1. Heretic.Ape.
    Garrett, 2004

    Acute right heart failure in a young person is an unusual presentation and drug overdose is a rare cause. A case is described where the patient presented with striking clinical signs of acute pulmonary hypertension and right heart failure, which were confirmed by transthoracic echocardiography. The precipitating event appeared to be poisoning by tramadol. There were features in keeping with tramadol toxicity and serotonin syndrome. The possible pathophysiology behind the process is discussed.